Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

18 months old, white patches on face. Using candid b cream, fungal infection. Causes?

my son is near 18 months old. He has white patch on his face now. When he was of 5 months he had similsr white patches on his face but they were healed in winters but again now in summers he has developed that patch. the paediatrician calls it mild fungal infection and adviced frequent application of candid b cream. the lotion candid-b contains steroids and i am apprehensive to use it frequently. but these marks r still thr even if i use the cream. he was born in winter in dry climate. is it something to do with weather. kindly advice what can be done and what is this.
Asked On : Sun, 29 Jul 2012
Answers:  3 Views:  696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi
Thanks for your query.
white patches you mentioned is pityriasis alba.
It is usually self limiting,climate is nothing to do with it.
No treatment is required and it settles of its own.if redness or itching persist use emollient 2 to 3 times a day.
Sometimes mild steroid like hydrocortisone is used for some time.

Wishing your child good health.
God bless.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response
hello

thanks for writing

the climate at the time of birth has no relation to these patches now

the condition as described seems and could be pityriasis alba............
it mostly subsides on its own and no treatment is required.................
some times moisturizers and mild steroids are used.....

if symptoms persists consult a pediatrician

take care
Answered: Fri, 15 Feb 2013
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response
hello

thanks for writing

the climate at the time of birth has no relation to these patches now

the condition as described seems and could be pityriasis alba............
it mostly subsides on its own and no treatment is required.................
some times moisturizers and mild steroids are used.....

if symptoms persists consult a pediatrician

take care

Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor